# SDR ASMF201509006

- Difficulty date: July 28, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 42,156 hours, 20,580 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cap
- Part number: 825
- Condition: Loose
- Location: Ac Pack
- Part time: 42,156 hours, 20,580 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DUE TO DURING TAXING, IT WAS DETECTED AN ELEC CABLE BURNED ODOR WITH EVIDENCE OF WHITE SMOKE.  PERFORMED FIM 21-00 TASK 806 PROCEDURE & SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW MM 05-51-56.  BOTH AIR CONDITIONED PACKS & BOTH ENGS & APU, DETECTING A CAP LOST ONLY.  THE CAP WAS INSTALLED IAW AMM 21-00-00, TESTED CORRECT.  THE PAX & GALLEY WIRING WAS CHECKED IAW AMM 33-20-00, NO DETECTING FAILURE, ALL CORRECT.
